# SDR BKEA20111009 1

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: General aviation
- Aircraft: N387HA
- Make and model: Lear 35A
- Aircraft serial: 251
- Aircraft time: 10,139 hours, 7,552 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHITE SMOKE AND FUMES FROM AFT RT PASSENGER OVERHEAD VENT.  IMMEDIATELY RETURNED AND UNEVENTFUL LANDING AT DEPARTURE. FOUND AUX HEAT HEATER ODOR, PLACARDED AUX HEAT SWITCH INOPERATIVE IAW MEL 21-20.
